# SDR CALA9700978

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 086861
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FIRST CLASS EMERGENCY TRACK LIGHT AT L-1 DOOR INOPERATIVE.  MAINTENANCE REPLACED SOCKET AND DAMAGED WIRE, OPERATIONAL CHECK WAS GOOD.
